skin-hair-icon
Rashes in face
Used Himalaya been face pack.. after an hour started getting itching continued with rashes on face..
623 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello. You are having an allergic reaction to the face pack. Take Tab Levocetrizine 5 mgs once a day for 5 days. Use Cutisoft cream at bed time for 5days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Cure for rash on face Sudden rashes on face and neck Skin colored rash on face
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.